# SDR 07FDEA05064

- Difficulty date: December 15, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 73,266 hours, 29,289 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL IN KAFW, TOOK BIRDSTRIKE IN RT WINDSHIELD, SHATTERED OUTER   PANEL.  DECLARED EMERGENCY, LANDED UNEVENTFUL AFW FOUND RIGHT WINDSHIELD OUTER PANEL SHATTERED.  NEEDS CHANGED OUT.   REMOVED AND REPLACED RIGHT WINDSHIELD PER MM 56-11-00-2.  SEE OIL 56-10/9049 FOR MISC SEALANT   APPLICATION, P/N NBA6045-502.
